Mathematical Notes

, Volume 77, Issue 1–2, pp 280–282 | Cite as

On the validity for frames of a result concerning orthogonal systems

  • B. S. Kashin
  • T. Yu. Kulikova
Brief Communications

Key words

frame system separable Hilbert space Riesz basis canonical expansion in the frame system 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    B. S. Kashin, in: Approximation Theory, Volume Dedicated to B. Sendov, Darba, Sofia, 2002, pp. 241–257.Google Scholar
  2. 2.
    B. S. Kashin and T. Yu. Kulikova, Mat. Zametki [Math. Notes], 72 (2002), no. 6, 941–945.Google Scholar
  3. 3.
    I. Daubechies, Ten Lectures on Wavelets [Russian translation], RKhD, Moscow-Izhevsk, 2001.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • B. S. Kashin
    • 1
  • T. Yu. Kulikova
    • 2
  1. 1.V. A. Steklov Mathematics InstituteRussian Academy of SciencesMoscow
  2. 2.Actuarial Financial Research CenterRussia

Personalised recommendations